Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 63, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 11, 2017, 7:05 PM CDT for Oneida County, Vilas County, Wisconsin. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2017, 7:05 PM CDT (00:05 UTC)
- Expired
- Jun 11, 2017, 7:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Oneida County, WI, Vilas County, WI
The radar
The Marquette radar (KMQT), 165 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.1 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 428 J/kg
- Mixed-layer CIN
- -274 J/kg
- Mixed-layer LCL
- 1257 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 452 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted.
485
WUUS53 KGRB 120005
SVRGRB
WIC085-125-120045-
/O.NEW.KGRB.SV.W.0063.170612T0005Z-170612T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
705 PM CDT SUN JUN 11 2017
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Southern Vilas County in north central Wisconsin...
Northwestern Oneida County in north central Wisconsin...
* Until 745 PM CDT.
* At 705 PM CDT, a severe thunderstorm was located near Squirrel
Lake, or 17 miles southeast of Turtle Flambeau Flowage, moving east
at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Lac Du Flambeau and Squirrel Lake around 710 PM CDT.
Eagle River around 745 PM CDT.
Other locations impacted by this severe thunderstorm include Arbor
Vitae, Sayner, Anvil Lake Campground, Lac Vieux Desert, Trout Lake,
Hazelhurst, Star Lake, Woodruff, St Germain and Conover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
&&
LAT...LON 4594 9004 4616 8917 4614 8911 4598 8903
4598 8905 4591 8905 4568 9003 4571 9005
TIME...MOT...LOC 0005Z 252DEG 47KT 4585 9000
HAIL...1.00IN
WIND...60MPH
$$
RDM2 follow-up statements
188
WWUS53 KGRB 120018
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
718 PM CDT SUN JUN 11 2017
WIC085-125-120045-
/O.CON.KGRB.SV.W.0063.000000T0000Z-170612T0045Z/
Vilas WI-Oneida WI-
718 PM CDT SUN JUN 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN VILAS AND NORTHWESTERN ONEIDA COUNTIES...
At 718 PM CDT, a severe thunderstorm was located near Squirrel Lake,
or 23 miles northwest of Rhinelander, moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Eagle River around 745 PM CDT.
Other locations impacted by this severe thunderstorm include Arbor
Vitae, Sayner, Anvil Lake Campground, Lac Vieux Desert, Trout Lake,
Hazelhurst, Star Lake, Woodruff, St Germain and Conover.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4616 8917 4614 8911 4598 8903 4598 8905
4591 8905 4570 8996 4573 8997 4596 8998
TIME...MOT...LOC 0018Z 254DEG 46KT 4584 8979
HAIL...1.00IN
WIND...60MPH
$$
RDM863
WWUS53 KGRB 120035
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
735 PM CDT SUN JUN 11 2017
WIC085-125-120045-
/O.CON.KGRB.SV.W.0063.000000T0000Z-170612T0045Z/
Vilas WI-Oneida WI-
735 PM CDT SUN JUN 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTH CENTRAL VILAS AND NORTH CENTRAL ONEIDA COUNTIES...
At 735 PM CDT, a severe thunderstorm was located 13 miles northeast
of Willow Reservoir, or 15 miles northwest of Rhinelander, moving
east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
this severe thunderstorm will remain over mainly rural areas of south
central Vilas and north central Oneida Counties, including the
following locations: Hazelhurst, Arbor Vitae, Woodruff, St Germain,
Minocqua and Lake Tomahawk.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4589 8973 4592 8965 4598 8933 4585 8932
4585 8934 4576 8970 4576 8972
TIME...MOT...LOC 0035Z 266DEG 38KT 4580 8961
HAIL...1.00IN
WIND...60MPH
$$
RDMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 6:17 PM CDT, 48 minutes earlier.
Area forecast discussion, Jun 11, 6:17 PM CDT, 48 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 617 PM CDT Sun Jun 11 2017 Updated aviation portion for 00Z TAF issuance .SYNOPSIS... Issued at 342 PM CDT Sun Jun 11 2017 Warm and humid with several more rounds of thunderstorms the next few days, then drier and less humid for the latter part of the work week. The large scale pattern across the CONUS is dominated by a trough in the west and ridge around 75W. The western trough will dig a little more, then become progressive, lifting out into south- central Canada by the latter part of the work week. Warm and humid conditions are expected the next few days, though temperatures could be held back at times by clouds and thunderstorms. A return to more seasonable humidities is expected by the end of the work week, with a little cooler temperatures by next weekend. Precipitation amounts for the period are likely to be well above normal, and possibly excessive. && .SHORT TERM...Tonight and Monday Issued at 342 PM CDT Sun Jun 11 2017 WW313 will expire at 400 pm, but the severe weather threat has not ended. Low level SSW flow will continue to feed moist unstable air into the forecast area. Storms have redeveloped in northwest Wisconsin, and trail back to the west. Those storms are expected to eventually organize and push southeast. The potential certainly exists for additional severe weather with the storms. In addition, given the rain that fell earlier today and the W-E orientation of the line, heavy rainfall and flooding are also a concern. The boundary will still be lingering across the area Monday. So the marginal risk of severe weather specified in the SWODY2 outlook seems reasonable. .LONG TERM...Monday Night Through Sunday Issued at 342 PM CDT Sun Jun 11 2017 Shortwave ridging will sharpen across the area Tuesday, to that looks like a relative min in the thunderstorm chances/coverage. Another more significant round of storms is likely again Wednesday as the main upper trough advances in from the west. Quieter weather will return for the rest of the week as the upper flow tilts WNW behind the trough. && .AVIATION...for 00Z TAF Issuance Issued at 615 PM CDT Sun Jun 11 2017 Thunderstorms continue to be the main concern for aviation weather during the period. An area of thunderstorms developing out to the west is forecast to track east through the TAF sites during the evening and overnight hours. At this time is appears the storms will be strong to severe across the western TAF sites, with some weakening as they head east. Therefore will focus on the western TAF sites for high winds with this issuance and adjust as necessary as they head east. Winds above the surface are strong enough to carry LLWS in the TAFS tonight. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS.......Skowronski SHORT TERM.....Skowronski LONG TERM......Skowronski AVIATION.......Kurimski
Hazardous weather outlook, Jun 11, 3:40 PM CDT, 3 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 340 PM CDT Sun Jun 11 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 340 PM CDT Sun Jun 11 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Thunderstorms are possible this evening and overnight. Some of the storms could be severe, and produce damaging winds and large hail. Torrential rains and flooding are also possible. The greatest risk of flooding will be across north-central and far northeast Wisconsin, which received the most rainfall from the round of storms that moved through during the mid-day hours. .DAYS TWO THROUGH SEVEN...Monday through Sunday Additional periods of thunderstorms will occur from Monday through Wednesday night. It is difficult to pinpoint the specific timing and impacts of these storms, but it appears that a severe weather threat could develop on both Monday and Wednesday afternoon and evenings. The combination of very warm temperatures and humid air on Monday through Wednesday could result in conditions that are hazardous to people in poor health. The worst conditions are expected to occur during the afternoon hours and be in central and east- central Wisconsin. .SPOTTER INFORMATION STATEMENT... Formal spotter activation probably will not be needed this evening or overnight. But spotters are requested to report and winds over 50 mph, hail over 1/2 inch in diameter, or any flooding. LMZ521-522-541>543-121100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 340 PM CDT Sun Jun 11 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Thunderstorms and patchy fog will pose a hazard to boaters tonight. .DAYS TWO THROUGH SEVEN...Monday through Sunday Periods of thunderstorms are likely to occur from Monday through Wednesday night. The storms may pose a hazard to mariners. Dense fog will also be possible at times through Wednesday as a humid airmass settles across the region. Skowronski
In the hours before
Special weather statement, Jun 11, 4:17 PM CDT, 2 hours 48 minutes before
Special Weather Statement National Weather Service Green Bay WI 417 PM CDT SUN JUN 11 2017 WIZ010-011-019-112200- Langlade WI-Oneida WI-Forest WI- 417 PM CDT SUN JUN 11 2017 ...STRONG THUNDERSTORMS MOVING INTO FOREST COUNTY... At 416 PM CDT, Doppler radar was tracking a strong thunderstorm 11 miles west of Crandon, moving east at 50 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. This strong thunderstorm will be near... Crandon around 435 PM CDT. Other locations impacted by this storm include Post Lake, Blackwell, Pelican Lake, Nashville, Mole Lake, Laona, Argonne, Lennox, Wabeno and Cavour. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 4541 8925 4561 8919 4572 8857 4543 8848 TIME...MOT...LOC 2116Z 260DEG 37KT 4551 8913 Eckberg
Special weather statement, Jun 11, 4:24 PM CDT, 2 hours 41 minutes before
Special Weather Statement
National Weather Service Green Bay WI
424 PM CDT SUN JUN 11 2017
WIZ005-010-112245-
Vilas WI-Oneida WI-
424 PM CDT SUN JUN 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VILAS AND NORTHERN
ONEIDA COUNTIES UNTIL 545 PM CDT...
At 423 PM CDT, Doppler radar was tracking a strong thunderstorm near
Squirrel Lake, or 17 miles southeast of Turtle Flambeau Flowage,
moving east at 50 mph.
Pea size hail, winds in excess of 40 mph and torrential rainfall
will be possible with this storm.
This strong thunderstorm will be near...
Lac Du Flambeau around 430 PM CDT.
Eagle River around 505 PM CDT.
Other locations impacted by this storm include Arbor Vitae, Sayner,
Anvil Lake Campground, Trout Lake, Hazelhurst, Star Lake, Woodruff,
St Germain, Conover and Minocqua.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4595 8905 4588 8905 4572 9004 4598 9004
4598 8993 4600 8993 4612 8911
TIME...MOT...LOC 2123Z 254DEG 44KT 4585 9000
EckbergLocal storm report, Jun 11, 4:27 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
427 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND DMG RINGLE 44.90N 89.41W
06/11/2017 MARATHON WI TRAINED SPOTTER
TREES AND ROOF SHINGLES DOWN
&&
BERSCHLocal storm report, Jun 11, 4:28 PM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
428 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND DMG 5 E COLBY 44.91N 90.20W
06/11/2017 MARATHON WI TRAINED SPOTTER
TREE BRANCHES FLYING ACROSS THE ROAD. ESTIMATED WINDS OF
60 MPH.
1150 AM HAIL EDGAR 44.91N 89.96W
06/11/2017 E0.88 INCH MARATHON WI BROADCAST MEDIA
1200 PM HAIL EDGAR 44.91N 89.96W
06/11/2017 M0.25 INCH MARATHON WI PUBLIC
1200 PM TSTM WND DMG 4 SE GLEASON 45.26N 89.44W
06/11/2017 LINCOLN WI LAW ENFORCEMENT
15-20 FOOT SECTION OF BARN ROOF BLOWN OFF 400-500 YARDS
INTO THE FIELD. DEBRIS APPEARS TO BE BLOWN IN ONE
DIRECTION. ADDITIONAL BARN DESTROYED 1/2 MILE AWAY.
1203 PM HAIL 2 E MERRILL 45.18N 89.64W
06/11/2017 M0.88 INCH LINCOLN WI AMATEUR RADIO
1204 PM HAIL EDGAR 44.91N 89.96W
06/11/2017 M0.50 INCH MARATHON WI AMATEUR RADIO
SLIGHTLY LARGER THAN HALF INCH
1210 PM TSTM WND DMG RINGLE 44.90N 89.41W
06/11/2017 MARATHON WI TRAINED SPOTTER
TREES AND ROOF SHINGLES DOWN
1210 PM HAIL W RIB MOUNTAIN 44.91N 89.68W
06/11/2017 M0.50 INCH MARATHON WI TRAINED SPOTTER
1211 PM HAIL 7 E TOMAHAWK 45.46N 89.59W
06/11/2017 M0.25 INCH LINCOLN WI AMATEUR RADIO
1212 PM TSTM WND DMG SAYNER 46.00N 89.53W
06/11/2017 VILAS WI NWS EMPLOYEE
FEW TREES UPROOTED. NEAR HIGHWAY 155 AND COUNTY ROAD N.
OFF DUTY MET FROM MKE.
1212 PM TSTM WND DMG 3 NE RHINELANDER 45.66N 89.37W
06/11/2017 ONEIDA WI PUBLIC
NEAR PINE LAKE. TREE UPROOTED. VIA SOCIAL MEDIA
1219 PM HAIL SUMMIT LAKE 45.38N 89.19W
06/11/2017 M0.25 INCH LANGLADE WI PUBLIC
1219 PM TSTM WND DMG MINOCQUA 45.86N 89.69W
06/11/2017 ONEIDA WI TRAINED SPOTTER
4 TO 6 INCH DIAMETER TREES DOWNED
1223 PM TSTM WND DMG GLEASON 45.30N 89.50W
06/11/2017 LINCOLN WI COUNTY OFFICIAL
MULTIPLE TREES DOWN
1227 PM TSTM WND DMG ANTIGO 45.15N 89.15W
06/11/2017 LANGLADE WI LAW ENFORCEMENT
TREES AND POWERLINES DOWN IN THE CITY.
1228 PM TSTM WND GST ANTIGO 45.15N 89.15W
06/11/2017 M49.00 MPH LANGLADE WI AWOS
1236 PM TSTM WND DMG SUGAR CAMP 45.78N 89.30W
06/11/2017 ONEIDA WI TRAINED SPOTTER
NUMEROUS TREES AND POWER LINES DOWN
1240 PM TSTM WND DMG BOWLER 44.86N 88.96W
06/11/2017 SHAWANO WI PUBLIC
TREE LIMB SNAPPED IN BACK YARD. VIA SOCIAL MEDIA.
1245 PM TSTM WND DMG LAONA 45.56N 88.68W
06/11/2017 FOREST WI LAW ENFORCEMENT
TREES AND POWER LINES DOWN ACROSS THE COUNTY. TIME
ESTIMATED BY RADAR.
1253 PM TSTM WND DMG KESHENA 44.88N 88.63W
06/11/2017 MENOMINEE WI EMERGENCY MNGR
MULTIPLE TREES AND POWERLINES DOWN ACROSS THE CITY.
HIGHWAY 55 CLOSED DUE TO DOWNED TREES. ONE HOUSE FIRE
LIKELY DUE TO LIGHTNING. DELAYED REPORT. TIME ESTIMATED.
0104 PM TSTM WND DMG 1 S ST GERMAIN 45.90N 89.48W
06/11/2017 ONEIDA WI AMATEUR RADIO
18 INCH DIAMETER TREE SNAPPED 15 FEET ABOVE THE GROUND.
0106 PM TSTM WND DMG SURING 45.00N 88.38W
06/11/2017 OCONTO WI TRAINED SPOTTER
NUMEROUS TREES AND POWERLINES DOWN IN THE CITY.
0110 PM HAIL 5 SW MOUNTAIN 45.13N 88.55W
06/11/2017 M0.25 INCH OCONTO WI AMATEUR RADIO
35 MPH GUSTS
0120 PM TSTM WND DMG OCONTO 44.88N 87.88W
06/11/2017 OCONTO WI PUBLIC
PINE TREE UPROOTED IN THE CITY. VIA SOCIAL MEDIA.
0128 PM TSTM WND GST CRIVITZ 45.23N 88.01W
06/11/2017 M47.00 MPH MARINETTE WI MESONET
WBAY WEATHER NET.
0130 PM TSTM WND DMG OCONTO 44.88N 87.88W
06/11/2017 OCONTO WI TRAINED SPOTTER
PICKUP TRUCK PULLING A 20 FT TRAILER WAS OVERTURNED ON US
41 NEAR EXIT 198.
0130 PM TSTM WND DMG OCONTO 44.88N 87.88W
06/11/2017 OCONTO WI TRAINED SPOTTER
SMALL TREE LIMBS DOWN. ESTIMATED 30-35 MPH GUSTS.
0134 PM TSTM WND DMG WAUSAUKEE 45.36N 87.94W
06/11/2017 MARINETTE WI TRAINED SPOTTER
TREES DOWN ACROSS HIGHWAY 141, PEA SIZED HAIL, MINIMAL
VISIBILITY
0144 PM TSTM WND GST 2 SSW MCALLISTER 45.30N 87.73W
06/11/2017 M50.00 MPH MARINETTE WI TRAINED SPOTTER
POWER OUT IN THE TOWN OF WAGNER
0151 PM TSTM WND GST STURGEON BAY 44.83N 87.38W
06/11/2017 M43.00 MPH DOOR WI AWOS
0155 PM TSTM WND DMG STURGEON BAY 44.83N 87.38W
06/11/2017 DOOR WI LAW ENFORCEMENT
TREES AND POWERLINES DOWN IN THE CITIES OF STURGEON BAY,
BAILEYS HARBOR, FISH CREEK, AND SISTER BAY. DELAYED
REPORT. TIME ESTIMATED FOR STURGEON BAY.
&&
BERSCHLocal storm report, Jun 11, 5:32 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
532 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HEAVY RAIN RHINELANDER 45.63N 89.41W
06/11/2017 M1.52 INCH ONEIDA WI ASOS
&&
SACLocal storm report, Jun 11, 6:26 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
626 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL SE LAC DU FLAMBEAU 45.96N 89.88W
06/11/2017 M0.25 INCH VILAS WI PUBLIC
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 7:22 PM CDT | Areal Flood Advisory | GRB | Vilas | 5 hr |
| Jun 11, 7:40 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 65 min |
| Jun 11, 7:56 PM CDT | Severe Thunderstorm Warning | GRB | Florence | 49 min |
| Jun 11, 7:58 PM CDT | Areal Flood Advisory | GRB | Oneida | 5 hr |
| Jun 11, 8:09 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Oneida | 33 min |
| Jun 11, 8:13 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 62 min |
| Jun 11, 8:52 PM CDT | Severe Thunderstorm Warning | GRB | Florence, Forest | 38 min |
| Jun 11, 8:53 PM CDT | Special Weather Statement | GRB | Florence, Forest | 67 min |
| Jun 11, 9:00 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln | 45 min |
| Jun 11, 9:11 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marathon, Menominee, Shawano | 49 min |
| Jun 11, 9:18 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Marinette, Oconto | 42 min |
| Jun 11, 9:32 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln | 26 min |
| Jun 11, 9:51 PM CDT | Special Weather Statement | GRB | Lincoln | 39 min |
| Jun 11, 10:15 PM CDT | Special Weather Statement | GRB | Langlade, Lincoln | 45 min |
| Jun 11, 11:23 PM CDT | Special Weather Statement | GRB | Langlade, Marathon, Menominee, Portage, Shawano, Waupaca and 1 more | 67 min |
| Jun 12, 1:34 AM CDT | Special Marine Warning | GRB | 41 min | |
| Jun 12, 2:12 AM CDT | Special Marine Warning | GRB | 48 min | |
| Jun 12, 4:04 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
| Jun 12, 4:04 AM CDT | River Flood Advisory | GRB | Florence, Marinette | 36 hr |
| Jun 12, 6:20 AM CDT | Areal Flood Advisory | GRB | Lincoln, Marathon, Oneida, Portage | 48 hr |
| Jun 12, 11:39 AM CDT | River Flood Warning | GRB | Marathon | 24 hr |
| Jun 12, 11:46 AM CDT | River Flood Warning | GRB | Lincoln, Marathon | 3 days |
| Jun 12, 3:43 PM CDT | Special Weather Statement | GRB | Waushara | 47 min |
| Jun 12, 4:02 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 43 min |
| Jun 12, 4:47 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 58 min |
| Jun 12, 4:54 PM CDT | Special Weather Statement | GRB | Waushara, Winnebago | 51 min |
| Jun 12, 5:08 PM CDT | Severe Thunderstorm Warning | GRB | Waushara, Winnebago | 36 min |
| Jun 12, 5:39 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 51 min |
| Jun 12, 5:42 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 63 min |
| Jun 12, 6:05 PM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 55 min |
| Jun 12, 6:24 PM CDT | Areal Flood Advisory | GRB | Calumet, Waushara, Winnebago | 3 hr |
| Jun 12, 6:30 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage | 30 min |
| Jun 12, 6:35 PM CDT | Areal Flood Advisory | GRB | Brown, Outagamie, Waupaca | 3 hr |
| Jun 12, 6:35 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie, Shawano, Waupaca, Winnebago | 40 min |
| Jun 12, 6:40 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 12, 6:53 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 52 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.